Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres
HTML articles powered by AMS MathViewer

by B. Wong PDF
Proc. Amer. Math. Soc. 62 (1977), 54-56 Request permission

Abstract:

We prove the automorphism groups of the compact measure hyperbolic manifolds are discrete.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L05, 32H20, 32M05
  • Retrieve articles in all journals with MSC: 32L05, 32H20, 32M05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 54-56
  • MSC: Primary 32L05; Secondary 32H20, 32M05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0425194-0
  • MathSciNet review: 0425194